Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Burning and itching due to use of hair removal on vagina - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 536 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   i did not follow directions, i used veet hair remover on my vaginal area, and now for almost a month, it started as a burning and itching sensation, now its turned into burning, itching, white thick discharge, numbness, reddness on out area of vagina. now the pain and numbness seems to be spreading in the inner areas as well. i cant see a doctor because i have no medical i need help. i dont know if it due to chemical burn or could it be something else.
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   19, female, hawaii oahu, graduate of medical assistant, single 5'4 173 pounds
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   no
Doctor :   well ur having severe allergic reactions
User :   what do i do
Doctor :   due to the VEET applications
User :   its so painful, what some of my options
Doctor :   u have to undergo tests to ascertain if any other probs

Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor